# SDR AWXA200301642

- Difficulty date: December 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2670127
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A 1.25 INCH CRACK WAS FOUND ON LT WING LEADING EDGE BRACKET (Z-ANGLE) INSIDE PANEL 5748, WS 191.  MAINTENANCE REMOVED CRACKED Z-ANGLE WS 191, UPON REMOVAL OF ANGLE FOUND LOWER SKIN CRACKED.  REMOVED CRACKED SECTION OF SKIN; FABRICATED A NEW REPLACEMENT ANGLE AND NEW SECTION OF SKIN PER DWG 65C26701; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, FIG 3, 6, 7, & 8, PG 1, 28, 32, 36, & 38.
